Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, i took some Zyrtec and started to have a

Hello, i took some Zyrtec and started to have a headache almost immediately (pressure behind temples). I also felt drowsy and loopy (in regards to processing regular tasks). Additionally i have a dry throat and jaw pain. These i understand are normal side effects but the one that concerns me is the droopy eylid that onset approx 6 hrs after ingestion. There is no swelling and i can move the eyelid but in relaxed or normal state it is droopy. How can i reverse this medication or the fastest way to flush out of system.
Wed, 17 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I had a bad allergy attack a few weeks ago after playing soccer. My nose was completed plugged. I started taking Zyrtec D and Nasacort and immediately I was feeling better. I took these two for 2 weeks and a few days ago I started feeling short of breath. Any ideas?

doctor1 MD

I have a rash, all over. Rash came up two weeks ago. I went to the Dr., he gave me a 6 day steroid pack..took that and it helped..but never went away completely. Called the Dr. this past week because the rash came back....he prescribed Singular, Zantac, and Zyrtec. I m taking the Zrytec in the morning and the Singular at night...haven t picked up the Zantac yet. But, Thursday I started noticing that I felt different, swollen, and my skin feels very sensitive. My face and hands are now swollen pretty bad. The rash is almost gone...but now I have swelling and my skin is very sensitive. Should I keep taking the meds?? Is this normal with these meds, or should I stop taking them. Thanks

doctor1 MD

As of Thursday I started giving my son, 18, Zyrtec, generic, He has been stumbling and his speech is not normal. Yesterday, Sunday, he had a one vehicle wreck, he was cleared by the ER personnel with no serious injury. He is not a substance or alcohol user. Could these effects be caused by Zyrtec. He took it 3 days in a row.

Loading Online Doctors....